# SDR DHL2000715020

- Difficulty date: October 11, 2000
- Submitted: November 5, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO COMP FLOOR SUPPORT ANGLE CRACKED AT BS 1070 AND RBL 27.  INSTALLED NEW SUPPORT ANGLES PER B727 SRM 51-30-2, 51-10-1 AND -2.  SIZE OF MATERIAL USED 5 X 6 INCHES AND 5 X 3 INCHES.
